# SDR YV3R2019042200068

- Difficulty date: April 22, 2019
- Submitted: April 22, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-RC
- Make and model: Robsin R22BETAII
- Aircraft serial: 4366
- Aircraft time: 6,468 hours
- Engine: Lyc O360J2A
- System (JASC): 6300 · Main Rotor Drive System
- Part: Actuator
- Part number: A0511
- Part serial: 5589
- Condition: Inoperative
- Location: Main Rotor
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED CLUTCH LIGHT FLICKERING AND ACTUATOR OVER TENSIONING.
